Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have hair loss. Used mintop. Now Minoxidil advised. Should I use it?

my name is shamim shaikh, age 28 running, weight 62 kg height 5.5, hair loss problem, in 5 stage, hair loss problem for last 10 years. I used mintop 2%, tugain 5%, for 6 months but there is no result, dr. advice me to apply any minidoxil brand 10% strenght for 2 years, but I am not confident that hair come, please help.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
hello shamim
welcome to healthcaremagic forum
you have androgenetic alopecia grade 5 .
it is advance stage of hair loss
minoxidil is good drug ,but it can prevent further hair loss mainly ,regrow of hair is minimum and hair which grow are thin and temporary
we have to be realistic in hair loos treatment
hair transplant is the only way to get your hair back .
if 5 % minoxidil do not work then there is no use of using 10%.
better to consult dermatologist and get examined and take decision further
i hope i answered your question
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor